Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Tip of penis burns after masturbation. Reason?

penile tip burns after masturbation, what may be the reasons?also there was a day when i didnt ejacuated but while satying with my girlfriend i had urge to urination at the time of erection , so at that period i neither have urinated nor ejaculated , then i had some serious pain in my abdomen and left testes what do you think doctor?
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Dear
Welcome to HCM
We understand your concerns

You didnot mention the conditions ar still persisting or not. The pain around left abdomen and left testis, is it still there during intercourse or ejaculation or urination?

The burning sensation at the tip of the penis is due to some infection locally or internally. Urinary bladderr infection, renal calculi, etc can cause such burning. Or it could just be due to unclean habit.

To make sure, you must visit general physician soon.

Get well soon.
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor